# SDR ASAA2019080863332

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,758 hours, 8,733 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT CRUISE FOS CDU WENT BLANK FOR 10 SEC THEN DISPLAYED THE MENU PAGE WITHOUT THE ACARS PROMPT. ON SCRATCH PAD "NO COMM" ACARS PROMPT THEN DISPLAYED ON MENU. OFF & OUT TIMES WERE ERASED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 804 RESET CBS FOR MCDU ON GROUND VERIFICATION. OPS CHECKED NORMAL
